“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11626
School of Mathematics
  Title:   Fixed point theory in cone metric spaces obtained via the scalarization method
  Author(s):  M. Fakhar (Joint with A. Amini-Harandi)
  Status:   Published
  Journal: Comput. Math. Appl.
  Vol.:  59
  Year:  2010
  Pages:   3529-3534
  Supported by:  IPM
Motivated by the scalarization method in vector optimization theory, we take a new approach to fixed point theory on cone metric spaces. By using our method we prove some fixed point theorems and several common fixed point theorems on cone metric spaces in which the cone need not be normal. Our results improve and generalize many well-known results from the literature.

Download TeX format
back to top
scroll left or right